MAUDE Adverse Event Report: VYAIRE MEDICAL OY PATIENT HYTREL TUBE, ADULT, REUSABLE, 900 MM/ 35 IN, CONNECTORS 22/22 MM; ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)

VYAIRE MEDICAL OY PATIENT HYTREL TUBE, ADULT, REUSABLE, 900 MM/ 35 IN, CONNECTORS 22/22 MM; ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)
Model Number MANUAL VENT HOSE, REUSABLE, W BAG ARM
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the 8004515 - manual vent hose, reusable, w bag arm was leaking during the procedure.There was no harm reported.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
PATIENT HYTREL TUBE, ADULT, REUSABLE, 900 MM/ 35 IN, CONNECTORS 22/22 MM
Common Device Name
ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
helsinki etela-suomen laani
helsinki, 510
FI  510
Manufacturer (Section G)
VINCENT MEDICAL (DONGGUAN) MANUFACTURING CO., LTD
45-46 shabu industrial zone
qiao long district, tangxia
dongguan, 52373 0
CH   523730
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15737783
Report Number3010838917-2022-00020
Device Sequence Number12342639
Product Code OFP
UDI-Device Identifier10190752111653
UDI-Public(01)10190752111653
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMANUAL VENT HOSE, REUSABLE, W BAG ARM
Device Catalogue Number8004515
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown